An exhaustive computer search for finding new curves with many points among fibre products of two Kummer covers over F-5 and F-7


ÖZBUDAK F., Temur B. G. , Yayla O.

TURKISH JOURNAL OF MATHEMATICS, vol.37, no.6, pp.908-913, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.3906/mat-1206-26
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.908-913

Abstract

In this paper we make an exhaustive computer search for finding new curves with many points among fibre products of 2 Kummer covers of the projective line over F-5 and F-7. At the end of the search, we have 12 records and 6 new entries for the current Table of Curves with Many Points. In particular, we observe that the fibre product